Alert archive / Kansas / Red Flag Warnings in 2008

Red Flag Warning 28, NWS Goodland, KS

August 1, 20086 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this red flag warning at Aug 1, 2008, 4:29 AM CDT for 6 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Aug 1, 2008, 1:00 PM CDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 1, 2008, 4:29 AM CDT (09:29 UTC)
In effect from
Aug 1, 2008, 1:00 PM CDT
Expired
Aug 1, 2008, 8:34 PM CDT
In force
8 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Greeley County, KS, Logan County, KS, Sherman County, KS, Wallace County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 33 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 6:13 PM CDTTSTM WND GST 602 E St. Francis, KSWINDS ESTIMATED AT 60 TO 70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4039 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KGLD 010929
RFWGLD

RED FLAG WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
329 AM MDT FRI AUG 1 2008

...HOT...DRY...AND BREEZY CONDITIONS ARE EXPECTED THE NEXT SEVERAL
DAYS...

.A BROAD AREA OF HIGH PERSSURE ALOFT OVER THE ROCKIES AND HIGH
PLAINS ALONG WITH A DEEPENING LEE SURFACE TROUGH OF LOWER PRESSURE
ALONG THE FRONT RANGE WILL KEEP CONDTIIONS HOT AND DRY WITH
INCREASING SOUTHERLY WINDS TODAY AND INTO THE WEEKEND. THE
COMBINATION OF HEAT...WIND AND LOW HUMIDITY WILL RESULT IN
EXTREME FIRE DANGER ACROSS SECTIONS OF THE CENTRAL HIGH PLAINS
TODAY WITH THE AREA OF CONCERN EXPECTED TO EXPAND ON SATURDAY.

KSZ002-014-NEZ079-080-011800-
/O.CAN.KGLD.FW.A.0012.080801T1800Z-080802T0200Z/
/O.CON.KGLD.FW.A.0013.080802T1800Z-080803T0200Z/
RAWLINS-THOMAS-DUNDY-HITCHCOCK-
329 AM MDT FRI AUG 1 2008 /429 AM CDT FRI AUG 1 2008/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...
...FIRE WEATHER WATCH IS CANCELLED...

WHILE THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR A PORTION OF
THE AREA TODAY...THE AREA OF CONCERN IS EXPECTED TO EXPAND IN
COVERAGE ON SATURDAY. THEREFORE THE FIRE WEATHER WATCH REMAINS IN
EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

COZ252>254-KSZ001-013-027-028-041-042-011800-
/O.UPG.KGLD.FW.A.0012.080801T1800Z-080802T0200Z/
/O.NEW.KGLD.FW.W.0028.080801T1800Z-080802T0200Z/
/O.CON.KGLD.FW.A.0013.080802T1800Z-080803T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-LOGAN-
GREELEY-WICHITA-
329 AM MDT FRI AUG 1 2008 /429 AM CDT FRI AUG 1 2008/

...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO
8 PM MDT /9 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 8
PM MDT /9 PM CDT/ THIS EVENING. IN ADDITION...A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING.

AFTERNOON TEMPERATURES ABOVE 100 DEGREES COMBINED WITH RELATIVE
HUMIDITIES BELOW 20 PERCENT AND SOUTH WINDS OF 15 TO 25 MPH WILL
CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND
EVENING WITH SIMILAR CONDITIONS EXPECTED AGAIN ON SATURDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KSZ003-004-015-016-029-NEZ081-011800-
/O.CON.KGLD.FW.A.0013.080802T1800Z-080803T0200Z/
DECATUR-NORTON-SHERIDAN-GRAHAM-GOVE-RED WILLOW-
429 AM CDT FRI AUG 1 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

AFTERNOON TEMPERATURES ABOVE 100 DEGREES COMBINED WITH LOW
HUMIDITY AND BREEZY SOUTH TO SOUTHWEST WINDS WILL CREATE
DANGEROUS FIRE WEATHER CONDITIONS SATURDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

LOCKHART
2 follow-up statements
000 
WWUS83 KGLD 011758
RFWGLD

RED FLAG WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1158 AM MDT FRI AUG 1 2008

...HOT...DRY...AND BREEZY CONDITIONS ARE EXPECTED THE NEXT
SEVERAL DAYS...

.A BROAD AREA OF HIGH PRESSURE ALOFT OVER THE ROCKIES AND HIGH
PLAINS ALONG WITH LOW PRESSURE ALONG THE FRONT RANGE WILL KEEP
CONDITIONS HOT AND DRY WITH INCREASING SOUTHERLY WINDS TODAY AND
INTO THE WEEKEND. THE COMBINATION OF HEAT...WIND AND LOW HUMIDITY
WILL RESULT IN CRITICAL FIRE DANGER ACROSS SECTIONS OF THE CENTRAL HIGH
PLAINS TODAY WITH THE AREA OF CONCERN EXPECTED TO EXPAND ON
SATURDAY.

COZ252>254-KSZ001-013-027-028-041-042-020200-
/O.CON.KGLD.FW.W.0028.080801T1800Z-080802T0200Z/
/O.CON.KGLD.FW.A.0013.080802T1800Z-080803T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-LOGAN-
GREELEY-WICHITA-
1158 AM MDT FRI AUG 1 2008 /1258 PM CDT FRI AUG 1 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH SATURDAY EVENING. 

AFTERNOON TEMPERATURES ABOVE 100 DEGREES COMBINED WITH RELATIVE
HUMIDITIES BELOW 20 PERCENT AND SOUTH WINDS OF 15 TO 25 MPH WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING WITH
SIMILAR CONDITIONS EXPECTED AGAIN ON SATURDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KSZ002>004-014>016-029-NEZ079>081-020200-
/O.CON.KGLD.FW.A.0013.080802T1800Z-080803T0200Z/
RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-GOVE-DUNDY-
HITCHCOCK-RED WILLOW-
1158 AM MDT FRI AUG 1 2008 /1258 PM CDT FRI AUG 1 2008/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

AFTERNOON TEMPERATURES ABOVE 100 DEGREES COMBINED WITH LOW
HUMIDITY AND BREEZY SOUTH TO SOUTHWEST WINDS WILL PROVIDE THE
POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS SATURDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FS
000 
WWUS83 KGLD 020134
RFWGLD

RED FLAG WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
734 PM MDT FRI AUG 1 2008

...HOT...DRY...AND BREEZY CONDITIONS ARE EXPECTED THE NEXT
SEVERAL DAYS...

.A BROAD AREA OF HIGH PRESSURE ALOFT OVER THE ROCKIES AND HIGH
PLAINS ALONG WITH LOW PRESSURE ALONG THE FRONT RANGE WILL KEEP
CONDITIONS HOT AND DRY WITH INCREASING SOUTHERLY WINDS SATURDAY.
THE COMBINATION OF HEAT...WIND AND LOW HUMIDITY WILL RESULT IN
CRITICAL FIRE DANGER EXPECTED TO EXPAND ACROSS THE TRI-STATE AREA.

COZ252>254-KSZ001-013-027-028-041-042-020945-
/O.CAN.KGLD.FW.W.0028.000000T0000Z-080802T0200Z/
/O.CON.KGLD.FW.A.0013.080802T1800Z-080803T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-LOGAN-
GREELEY-WICHITA-
734 PM MDT FRI AUG 1 2008 /834 PM CDT FRI AUG 1 2008/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...
...RED FLAG WARNING IS CANCELLED THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH SATURDAY EVENING. 

RELATIVE HUMIDITIES HAVE BEGUN TO RECOVER ABOVE 15 PERCENT WITH
WINDS DIMINISHING BELOW CRITERIA LEVELS. THEREFORE THE RED FLAG
WARNING HAS BEEN CANCELLED FOR THIS EVENING.

AFTERNOON TEMPERATURES SATURDAY ARE FORECASTED TO RISE ABOVE 100
DEGREES. THESE TEMPERATURES COMBINED WITH LOW HUMIDITY AND BREEZY
SOUTH TO SOUTHWEST WINDS WILL PROVIDE THE POTENTIAL FOR CRITICAL
FIRE WEATHER CONDITIONS SATURDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

KSZ002>004-014>016-029-NEZ079>081-020945-
/O.CON.KGLD.FW.A.0013.080802T1800Z-080803T0200Z/
RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-GOVE-DUNDY-
HITCHCOCK-RED WILLOW-
734 PM MDT FRI AUG 1 2008 /834 PM CDT FRI AUG 1 2008/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

AFTERNOON TEMPERATURES ABOVE 100 DEGREES COMBINED WITH LOW
HUMIDITY AND BREEZY SOUTH TO SOUTHWEST WINDS WILL PROVIDE THE
POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS SATURDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

BURTIS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Jul 31, 11:57 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jul 31, 11:57 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1057 PM MDT THU JUL 31 2008

.SHORT TERM... (TONIGHT - SUNDAY)
149 PM MDT THU JUL 31 2008

WATER VAPOR IMAGERY SHOWS ANTICYCLONE SPINNING THIS AFTERNOON NEAR
THE FOUR CORNERS. THE RIDGE IS FORECAST TO EXPAND NORTH AND EAST
ACROSS THE CENTRAL HIGH PLAINS THROUGH THE WEEKEND. FORECAST PROBLEM
WILL BE POTENTIAL FOR HEAT/FIRE HIGHLIGHTS. MODELS SHOW A WARM FRONT
LIFTING NORTH ACROSS THE FORECAST AREA ON FRIDAY. SOUTH TO
SOUTHWESTERLY DOWNSLOPING WINDS BEHIND THE FRONT WILL COMBINE WITH
850MB TEMPERATURES NEAR 35C TO CREATE EXTREMELY HOT AND DRY
CONDITIONS. BOTH POTENTIAL HIGHLIGHTS HINGE ON SURFACE DEW POINTS.
MODELS SHOW DEEP MIXING FRIDAY AFTERNOON TO NEAR 400MB...EVEN IF THE
ACTUAL MIXING HEIGHTS ARE CLOSER TO 500MB DEW POINTS SHOULD TANK
SOUTH OF THE FRONT...ESPECIALLY IF SURFACE WINDS CAN VEER A BIT MORE
TO THE SOUTHWEST. USED A COMBINATION OF SREF MEAN 2M DEW POINTS AND
THE LOCAL MIXING TOOL TO DERIVE THE DEW POINT GRIDS FOR THE NEXT FEW
DAYS. HEAT INDICES WILL LAG BEHIND AIR TEMPERATURES BY ABOUT 5F OR
SO...AND THOUGH IT WILL BE CLOSE IN THE EAST IT DOES NOT APPEAR WILL
REACH HEAT ADVISORY CRITERIA (105F HEAT INDEX). HOWEVER...INCREASING
WINDS AND PLUMMETING RH VALUES WILL LIKELY RESULT IN RED FLAG
CRITERIA SOUTH OF THE FRONT AND WILL GO WITH A FIRE WX WATCH ATTM.
FIRE AND HEAT CRITERIA WILL HAVE TO BE REEVALUATED AGAIN ON SATURDAY
AND EVEN SUNDAY AS THE BASIC SET UP WILL CHANGE VERY LITTLE THROUGH
THE WEEKEND.

.LONG TERM... (MONDAY - THURSDAY)
149 PM MDT THU JUL 31 2008

UPPER RIDGE WILL FLATTEN AND GRADUALLY SHIFT SOUTHEAST THIS PERIOD.
LOCAL AREA WILL BE SUSCEPTIBLE TO SHORTWAVE TROUGHS IN THE SOUTHERN
STREAM RIDING UP THE BACKSIDE OF THE RIDGE OUT OF COLORADO. NORTHERN
STREAM ALSO WILL SHIFT SOUTH A BIT...AND COULD BE THE SOURCE OF
ADDITIONAL SHORTWAVES. IN FACT A RATHER STRONG TROUGH WILL DEVELOP
OVER THE GREAT LAKES BY MIDWEEK AND SUPPORT A SURFACE FRONTAL
BOUNDARY THAT WILL DRIFT INTO THE CENTRAL PLAINS. PRECIPITATION
FORECAST LARGELY DEPENDS ON LOCATION OF THAT BOUNDARY...WHICH GFS
SHOWS WAFFLING IN OR NEAR THE FORECAST AREA FOR SEVERAL DAYS. EC A
BIT SLOWER/FURTHER NORTH BY COMPARISON...BUT BOTH MODELS GENERATING
PRECIPITATION NEAR THE FRONT. BY LATE IN THE WEEK PATTERN AMPLIFIES
WITH RIDGE BUILDING OVER THE GREAT BASIN AND TROUGH OVER THE OHIO
RIVER VALLEY. EC LESS AMPLIFIED THAN THE GFS SOLUTION.
HOWEVER...BOTH MODELS IMPLY A NORTHERLY FLOW WHICH SHOULD RESULT IN
TEMPERATURES NEAR OR EVEN A BIT BELOW NORMAL BY THE END OF THE
PERIOD.

24
&&

.AVIATION...
1057 PM MDT THU JUL 31 2008

FOR THE 06Z TAFS...PATCHY FOG MAY IMPACT BOTH TAF SITES AS LOW LEVEL
MOISTURE IS ADVECTED WEST IN LOW LEVEL CONVERGENT EASTERLY FLOW. THE
HIGHEST PROBABILITIES FOR FOG FORMATION SHOULD FALL BETWEEN 11-13Z
WHERE MVFR/TRANSIENT IFR MAY DEVELOP. CONDITIONS SHOULD RAPIDLY
IMPROVE WITH THE ONSET OF MIXING.

26
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR KSZ001-002-013-014-027-028-041-042.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR KSZ001>004-013>016-027>029-041-042.

NE...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR NEZ079-080.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR NEZ079>081.

CO...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR COZ252>254.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR COZ252>254.

&&
Hazardous weather outlook, Jul 31, 11:07 AM CDT, 17 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1007 AM MDT THU JUL 31 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-011645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1007 AM MDT THU JUL 31 2008 /1107 AM CDT THU JUL 31 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE WESTERN
PORTIONS OF THE TRI-STATE REGION FRIDAY AND SATURDAY AFTERNOON AS
TEMPERATURES AROUND THE CENTURY MARK COMBINE WITH LOW RELATIVE
HUMIDITIES AND STRONG SOUTHERLY WINDS. ANY OUTDOOR BURNING SHOULD BE
AVOIDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LOCKHART/KJ

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:12 PM CDTSevere Thunderstorm WarningGLDCheyenne33 min
Aug 1, 5:56 PM CDTSevere Thunderstorm WarningGLDYuma34 min
Aug 1, 6:29 PM CDTSevere Thunderstorm WarningGLDYuma41 min

Nearby

Red Flag Warnings in Kansas, 2008Red Flag Warnings in Colorado, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.